# SDR AALA202511259933

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 66,627 hours, 34,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SCHED TIME CHANGE OF L4 SLIDE, WITH NEW SLIDE GIRT BAR DOES NOT RE-ENGAGE WITH TELESCOPING PIN ON FWD SIDE OF GIRT BAR FITTING WHEN DOOR IS ARMED AND DOOR HANDLE LIFTED AND ATTEMPTED TO CLOSE. MAINTENANCE REMOVED GIRT BAR PIN AND STRAPS, ADJUSTED GIRT BAR AND REINSTALLED GIRT BAR PIN AND STRAPS, RETIED KNOT, OPS CHECK GOOD. INSTALLED NEW SLIDE PER J/C #26L00025010.
